# SDR EIA2007069

- Difficulty date: April 7, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 88,345 hours, 16,639 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Drive Assy
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

NR 1 LT LEADING EDGE DRIVE FAILED TO RETRACT PNEU OR ELEC AFTER T/O FROM JFK AIRCRAFT RETURNED TO JFK.  AWAITING CORRECTIVE ACTION
